# SDR AWXA0000820

- Difficulty date: November 1, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 55,550 hours, 45,869 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546834
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LVL 2, CORROSION ON TOP OF FLOORBEAM AT STA 294.5, RBL 16 TO 40.  REMOVED T-CHORD IAW 737 SRM 51-20-2, FABRICATED T-CAP IAW 737 SRM 53-10-9, TREATED AND PRIMED, INSTALLED T-CAP IAW 737 SRM 53-10-9 FIG 5.
